Advertisement

Journal of Mathematical Sciences

, Volume 243, Issue 3, pp 409–420 | Cite as

Weakly Nonlinear Boundary-Value Problems for the Fredholm Integral Equations with Degenerate Kernels in Banach Spaces

  • V. F. ZhuravlevEmail author
Article
  • 4 Downloads

We consider weakly nonlinear boundary-value problems for the Fredholm integral equations with degenerate kernel in Banach spaces, establish necessary and sufficient conditions for the existence of solutions of these problems, and construct convergent iterative procedures for the determination of solutions of these boundary-value problems.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. P. Zhuravl’ov, “Weakly nonlinear Fredholm integral equations with degenerate kernel in Banach spaces,” Ukr. Math. Zh.,67, No. 11, 1477–1490 (2015); English translation:Ukr. Math. J.,67, No. 11, 1662–1677 (2016).MathSciNetCrossRefGoogle Scholar
  2. 2.
    I. H. Malkin, Some Problems of the Theory of Nonlinear Oscillations [in Russian], Gostekhizdat, Moscow (1956).Google Scholar
  3. 3.
    E. A. Grebenikov and Yu. A. Ryabov, Constructive Methods for the Analysis of Nonlinear Systems [in Russian], Nauka, Moscow (1979).Google Scholar
  4. 4.
    A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (1995).Google Scholar
  5. 5.
    A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, Series: Inverse and Ill-Posed Problems, 59, De Gruyter, Berlin (2016).Google Scholar
  6. 6.
    O. A. Boichuk and E. V. Panasenko, “Weakly nonlinear boundary-value problems for differential equations in a Banach space in the critical case,” Nelin. Kolyv.,13, No. 4, 483–496 (2010); English translation:Nonlin. Oscillat.,13, No. 4, 515–529 (2010).MathSciNetCrossRefGoogle Scholar
  7. 7.
    O. A. Boichuk and O. O. Pokutny, “Bounded solutions of weakly nonlinear differential equations in a Banach space,” Nelin. Kolyv.,11, No. 2, 151–159 (2008); English translation:Nonlin. Oscillat.,11, No. 2, 158–167 (2008).MathSciNetCrossRefGoogle Scholar
  8. 8.
    O. A. Boichuk and I. A. Golovats’ka, “Weakly nonlinear systems of integrodifferential equations,” Nelin. Kolyv.,16, No. 3, 314–321 (2013); English translation:J. Math. Sci.,201, No. 3, 288–295 (2014).MathSciNetCrossRefGoogle Scholar
  9. 9.
    O. A. Boichuk, N. O. Kozlova, and V. A. Feruk, “Weakly perturbed integral equations,” Nelin. Kolyv.,19, No. 2, 151–160 (2016); English translation:J. Math. Sci.,223, No. 3, 199–209 (2017).Google Scholar
  10. 10.
    V. P. Zhuravl’ov, “Generalized inversion of Fredholm integral operators with degenerate kernels in Banach spaces,” Nelin. Kolyv.,17, No. 3, 351–364 (2014); English translation:J. Math. Sci.,212, No. 3, 275–289 (2016).MathSciNetCrossRefGoogle Scholar
  11. 11.
    I. Ts. Gohberg and N. Ya. Krupnik, Introduction to the Theory of One-Dimensional Singular Integral Operators, Shtiintsa, Kishinev (1973).Google Scholar
  12. 12.
    M. M. Popov, Supplementary Spaces and Some Problems of the Modern Geometry of Banach Spaces, in: Mathematics today’07, Ed. 13 (2007), pp. 78–116.Google Scholar
  13. 13.
    V. F. Zhuravlev, “Solvability criterion and representation of solutions of n-normal and d-normal linear operator equations in a Banach space,” Ukr. Math. Zh.,62, No. 2, 167–182 (2010); English translation:Ukr. Math. J.,62, No. 2, 186–202 (2010).MathSciNetCrossRefGoogle Scholar
  14. 14.
    S. H. Kerin, Linear Equations in Banach Spaces [in Russian], Nauka, Moscow (1971).Google Scholar
  15. 15.
    V. P. Zhuravl’ov, “Linear boundary-value problems for integral Fredholm equations with degenerate kernel in Banach spaces,” Bukovin. Math. Zh.,2, No. 4, 57–66 (2014).Google Scholar
  16. 16.
    A. A. Boichuk, V. F. Zhuravlev, and A. A. Pokutnyi, “Normally solvable operator equations in a Banach space,” Ukr. Math. Zh.,65, No. 2, 163–174 (2013); English translation:Ukr. Math. J.,65, No. 2, 179–192 (2013).MathSciNetCrossRefGoogle Scholar
  17. 17.
    V. F. Zhuravlev, “Bifurcation conditions for the solutions of weakly perturbed boundary-value problems for operator equations in Banach spaces,” Ukr. Math. Zh.,70, No. 3, 366–378 (2018); English translation:Ukr. Math. J.,70, No. 3, 422–436 (2018).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Zhytomyr National Agricultural-Ecological University StaryiZhytomyrUkraine

Personalised recommendations